Discussions By Condition: Anxiety

anxiety or something else

Posted In: Anxiety 0 Replies
  • Posted By: suzycue1
  • October 7, 2008
  • 03:43 PM

i have been taking medecine for anxiety,but it doesn't seem to help.i had tremors before taking the medicine,but my tremors aren't any better.i wonder if i need to see a nuerologist.i have been going to a mental health doctor. could anyone give me advice. thank you.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?